Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very nervous for my next test.
May 30, 2013

I've had a few hiv antibody test after unprotected vaginal sex all negative last one being a rapid test done by blood drawn from vein and sent to lab same with all my other tests have all been lab tests. Last one was 10 months after exposure. Starting shortly after exposure till now I've had horrible symptoms that are building up: extreme eye floaters, very bad muscle fatigue and twitching, uncomfortable feeling in my urethra, oral thrush on tongue, light colored stools. I am a male. I tested negative for all other stds, and hepatitus at 6 months after exposure, and also have all of a sudden high blood pressure. I'm terrified for all these symptoms only point to hiv. I tested positive for mono with a monospot test a month after exposure, but my doctor says mono doesn't last this long. It's almost a year now!!! He also says there is no way it's hiv. I dunno what else to do and I'm so scared this Friday I made another apptmnt and know he's just gunna call me crazy and won't test me for anything again when I ask. How am I not making antibodies? I had a normal immune system test. I just don't get it.

Response from Mr. Cordova

Hi there,

I agree with your doctor. This is not HIV. Any testing done at 90 days or later would be considered conclusive. You are well outside of that window.

However, if these symptoms continue then you should work with your doctor to determine what IS causing them.

In health,

Richard



Previous
2 MONTHS NEGATIVE RESULTS
Next
Am i 100% negative?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement